MathSciNet Relay Station
MathSciNet bibliographic data
MR1991910 11J91
Zudilin, V. V. On the functional transcendence of $q$-zeta values. (Russian) Mat. Zametki 73 (2003), no. 4, 629--630; translation in Math. Notes 73 (2003), no. 3-4, 588–589
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement